PDA

View Full Version : cellcept and pain



ButterflyTasha
12-27-2012, 08:44 PM
I'm on 3000mg of cellcept and recently just noticed that along with swelling, I am in pain where my clothes are tighter. This is pretty much around my waist. It is really sore. But I haven't noticed any bruises. Has anyone ever had this problem?

tomcatsgirl
01-08-2013, 05:34 AM
I am just into my second week of being on cellcept. I have noticed some puffiness in my face and my rings are very tight by the end of the day its down in my legs. I noticed a 3lb weight gain. I have gotten sick from it 3 times (threw up) and feel queasy a lot of time. I did read swelling as a side effect as well as tummy issues so I am trying to suck it up. I have this week and then a blood draw and she says most likely she will increase it. Like you up to 3000 mg a day. I am slightly nervous for the uping of it see how my stomach reacts. I suspect in time it will all even out ( I hope). I get patches of sore skin also but this is not something new to the cellcept. Many times I thought it was the start of shingels. I hope you find answers.